# SDR AMTA200301018

- Difficulty date: August 2, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN INTERIM REPAIR REQUIRES PERMANENT DISPOSITION.  REMOVED INTERIM REPAIR AND REPAIRED SKIN IAW ER/A L10-53R-52 38.  (M)
